Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 57, NWS Memphis, TN

July 6, 2013Carroll County, Henry County, Weakley County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 6, 2013, 11:46 PM CDT for Carroll County, Henry County, Weakley County, Tennessee. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 11:46 PM CDT (04:46 UTC)
Expired
Jul 7, 2013, 1:45 AM CDT
In force
119 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Henry County, TN, Weakley County, TN

The radar

The Ft Campbell radar (KHPX), 90 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WGUS54 KMEG 070446
FFWMEG
TNC017-079-183-070645-
/O.NEW.KMEG.FF.W.0057.130707T0446Z-130707T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 PM CDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 145 AM CDT

* AT 1146 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCKENZIE...
  PARIS AND PARIS LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3635 8809 3626 8808 3604 8869 3650 8868
      3651 8805 3647 8804 3644 8805 3640 8801
      3636 8799

$$
1 follow-up statement
216 
WGUS74 KMEG 070645
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
145 AM CDT SUN JUL 7 2013

TNC017-079-183-070654-
/O.EXP.KMEG.FF.W.0057.000000T0000Z-130707T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEAKLEY TN-CARROLL TN-HENRY TN-
145 AM CDT SUN JUL 7 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT FOR HENRY...
NORTHWESTERN CARROLL AND EASTERN WEAKLEY COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

THERE STILL IS A FLASH FLOOD WARNING IN EFFECT FOR SOUTHERN HENRY 
AND MOST OF CARROLL COUNTIES UNTIL 545 AM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3635 8809 3626 8808 3604 8869 3650 8868
      3651 8805 3647 8804 3644 8805 3640 8801
      3636 8799

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:23 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 6, 7:23 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CDT SAT JUL 6 2013

.UPDATE...
UPDATED FOR SHUFFLING EVENING RAIN CHANCES.

&&

.DISCUSSION...

MAIN CONCERN OF CONVECTION CONTINUES TO BE ACROSS NORTHWEST
TENNESSEE AND THE BOOTHEEL OF MISSOURI EARLY THIS EVENING. MAINLY
DUE TO PROXIMITY TO THE LOW CENTER AND WHERE THE UPPER LEVEL
WINDS ARE MAKING THEIR TURN IN THE BASE OF THE TROUGH. THIS
ACTIVITY WILL CONTINUE FOR THE NEXT 2 TO 3 HOURS WITH A GOOD
COVERAGE OF MEASURABLE RAIN...SO HAVE INCREASED RAIN CHANCES TO LIKELY.
IN FACT A FEW LOCATIONS HAVE ALREADY RECEIVED THREE PLUS
INCHES...ACROSS NORTHERN PEMISCOT AND IN THE REELFOOT LAKE AREA.
SOME OF THE EVENING STORMS MAY ALSO CONTINUE TO PRODUCE HAIL UP TO
QUARTER SIZE.

FURTHER SOUTH HAVE LOWERED PRECIPITATION CHANCES ACROSS NORTHEAST
MISSISSIPPI...WHERE STRONGER SUBSIDENCE HAS CAPPED A FEW ISOLATED
SHOWERS OVER THE PAST THREE HOURS.

ACTIVITY SHOULD WANE IN THE 03-06Z TIME FRAME WITH PATCHY FOG
AGAIN POSSIBLE AFTER MIDNIGHT.

JAB

&&

.UPDATE FOR AVIATION SECTION AND 00Z TAFS

.PREV DISCUSSION... /ISSUED 337 PM CDT SAT JUL 6 2013/

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER/WSR-88D VAD
WIND PROFILE TRENDS CENTER AN UPPER LEVEL LOW NEAR SAINT LOUIS
WITH A CIRCULATION ROTATING AROUND THE LOW OVER SOUTHEAST MISSOURI
THIS AFTERNOON. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPED AROUND NOON BUT HAVE SINCE DIMINISHED IN
COVERAGE OVER THE PAST COUPLE OF HOURS. TEMPERATURES AS OF 3 PM
CDT ARE IN THE 80S AT MOST LOCATIONS. SHOWER/THUNDERSTORM CHANCES
FOR THE NEXT 7 DAYS REMAINS THE PREDOMINANT FORECAST CHALLENGE IN
THIS AFTERNOON/S FORECAST.

SHORT TERM...(TONIGHT THROUGH MONDAY)...AN UPPER LEVEL LOW
CENTERED NEAR SAINT LOUIS WILL GRADUALLY MOVE EAST NORTHEAST
TOWARDS CENTRAL INDIANA BY SUNDAY MORNING. LATEST LAPS ANALYSIS
INDICATES BETWEEN 2000-3200 J/KG SURFACE BASED CAPE AND LI/S
BETWEEN -6 TO -7. BASED ON THE LATEST SHORT TERM TRENDS...BELIEVE
THERE MAY STILL BE A POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE MID SOUTH THIS EVENING WITH THE BEST
COVERAGE OCCURRING MAINLY ACROSS PORTIONS OF NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE. A
STRONG TO PERHAPS SEVERE THUNDERSTORM OR TWO MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL THROUGH EARLY EVENING. ANY REMAINING
CONVECTIVE ACTIVITY SHOULD DIMINISH THIS EVENING WITH THE LOSS OF
INSTABILITY AND DAYTIME HEATING. SURFACE DEWPOINTS ARE EXPECTED TO
REMAIN HIGH OVERNIGHT WITH A POTENTIAL FOR PATCHY FOG TO DEVELOP
OVERNIGHT AS TEMPERATURES FALL BACK INTO THE UPPER 60S TO AROUND
70 DEGREES ACROSS THE MID SOUTH.

SHORT TERM MODELS INDICATE BEST CHANCES FOR MAINLY ISOLATED SHOWERS
AND THUNDERSTORMS ON SUNDAY WILL BE MAINLY ALONG AND EAST OF A
LINE FROM OXFORD MISSISSIPPI TO SAVANNAH TENNESSEE. RESIDUAL RAIN
CHANCES WILL PERSIST ACROSS THE MID SOUTH BY MONDAY AS ADDITIONAL
TROPICAL MOISTURE ADVECTS UP FROM THE GULF OF MEXICO. THE BEST
COVERAGE FOR SHOWERS AND THUNDERSTORMS WILL BE PREDOMINANTLY
DURING THE AFTERNOON AND EVENING HOURS.

LONG TERM...(TUESDAY THROUGH SATURDAY)...LATEST 12Z GFS/ECMWF
LONG TERM MODELS INDICATE AN UPPER LEVEL RIDGE OVER THE
CENTRAL/SOUTHERN PLAINS WILL GRADUALLY BUILD EAST ACROSS PORTIONS
OF THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. HIGH
TEMPERATURES IN THE LOWER TO MIDDLE 90S ARE EXPECTED ALONG WITH A
POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. BETTER
CHANCES WILL EXIST BETWEEN WEDNESDAY AND THURSDAY AS A COLD FRONT
DROPS INTO THE LOWER MISSISSIPPI VALLEY AND REMAINS QUASI-
STATIONARY AS THE REGION WILL BE ON THE EASTERN PERIPHERY OF THE
UPPER LEVEL RIDGE AXIS. THERE IS SOME DISAGREEMENT WITH THE
PLACEMENT OF THIS BOUNDARY WITH THE GFS BEING THE MOST AGGRESSIVE
BY PUSHING THE BOUNDARY WELL SOUTH AND WEST OF THE AREA AND THE
LAST COUPLE OF RUNS OF THE ECMWF KEEPING THE BOUNDARY ON TOP OF THE
MID SOUTH AND PERHAPS SUGGESTING A POTENTIAL FOR MCS ACTIVITY.
THUS...WILL LEAN TOWARDS THE ECMWF SOLUTION UNTIL MODELS COME INTO
BETTER AGREEMENT.

CJC

&&

.AVIATION...

00Z TAF CYCLE

VFR CONDITIONS ACROSS THE ENTIRE AREA AS OF THIS WRITING...WITH
ISOLATED THUNDERSTORMS. SMALL CHANCE THAT KMEM COULD BE IMPACTED
WITH TS WITH WEAK OUTFLOW PUSHING INTO AREA...HAVE INCLUDED VCTS
THROUGH THE NEXT FEW HOURS. LIGHT TO CALM WINDS AND CLEARING
SKIES WILL ALLOW FOR SOME BR/FOG TO DEVELOP. HAVE MVFR TO IFR
CONDITIONS DEVELOPING AFT 07/06 TO 07/08Z. SHOULD BREAK SHORTLY
AFTER SUNRISE WITH VFR CONDITIONS BECOMING PREDOMINANT AND LIGHT
SOUTHERLY WINDS AFTER 07/13Z TO 07/15Z. -ABS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  91  72  93 /  20  10  10  20
MKL  67  89  70  91 /  40  10  10  20
JBR  67  91  71  93 /  20  10  10  20
TUP  70  89  71  91 /  20  30  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 6, 11:11 AM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CDT SAT JUL 6 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1111 AM CDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM IS POSSIBLE ACROSS
THE MID SOUTH THIS AFTERNOON INTO EARLY EVENING. DAMAGING WINDS IS
THE MAIN THREAT ALONG WITH A POTENTIAL FOR LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 6:20 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT JUL 6 2013

MOZ115-062345-
PEMISCOT MO-
620 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF HAYTI AT 621 PM CDT...
MOVING NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PEMISCOT COUNTY...INCLUDING LOCATIONS NEAR HAYTI...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3634 8961 3633 8962 3631 8961 3625 8962
      3626 8969 3619 8978 3638 8992 3639 8960
TIME...MOT...LOC 2321Z 229DEG 6KT 3629 8975
Special weather statement, Jul 6, 6:37 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT JUL 6 2013

TNZ003-004-070000-
WEAKLEY TN-HENRY TN-
637 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES NORTHEAST OF PALMERSVILLE AT 637 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3638 8832 3640 8861 3651 8857 3651 8837
      3651 8828
TIME...MOT...LOC 2337Z 181DEG 9KT 3649 8847
Special weather statement, Jul 6, 7:12 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT SAT JUL 6 2013

TNZ004-070045-
HENRY TN-
712 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER JONES MILL AT 712 PM CDT...MOVING
NORTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3650 8847 3650 8822 3643 8833 3638 8843
      3643 8850
TIME...MOT...LOC 0012Z 215DEG 8KT 3644 8843

ABS
Special weather statement, Jul 6, 8:17 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT SAT JUL 6 2013

TNZ004-070130-
HENRY TN-
817 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...

  NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF PARIS LANDING STATE PARK AT
817 PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3635 8809 3633 8809 3632 8810 3646 8824
      3651 8815 3651 8805 3647 8804 3644 8805
      3640 8801 3636 8799
TIME...MOT...LOC 0117Z 236DEG 11KT 3638 8809

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:12 PM CDTSpecial Weather StatementMEGHenry33 min
Jul 6, 8:17 PM CDTSpecial Weather StatementMEGHenry13 min
Jul 6, 8:34 PM CDTFlash Flood WarningMEGHenry, Weakley3 hr
Jul 6, 11:39 PM CDTFlash Flood WarningMEGCarroll, Henry2 hr
Jul 7, 1:43 AM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson, Henry4 hr
Jul 7, 11:07 AM CDTRiver Flood AdvisoryMEGLake5 days

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.